BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2020 >
Volume 14, Number 1-2 >

Please use this identifier to cite or link to this item:

Title: Numerical Integration of Two-Dimensional Complex-Valued Functions for the needs of BIEM
Authors: Laskov, Lasko
Keywords: Numerical Integration
Two-Dimensional Complex-Valued Functions
GSL C wrapper
Issue Date: 2020
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 14, No 1-2, (2020), 1p-12p
Abstract: Numerical integration is a key problem with numerous applications, including the boundary integral equation method (BIEM). GSL [7] provides powerful implementations of a broad variety of well-known numerical methods and algorithms. However, its routines have certain limitations: the numerical integration based on QUADPACK library [2] is implemented only in the case of one-dimensional functions. In this paper we present an extension of the GSL numerical integration routines for the special case of two-dimensional complex-valued functions. The presented approach is part of our effort to build a BIEM software system for solving a 3D elastodynamics problem for wave propagation in a continuously inhomogeneous half-space.
ISSN: 1312-6555
Appears in Collections:Volume 14, Number 1-2

Files in This Item:

File Description SizeFormat
sjc-vol14-num1-2-2020-p1-p12.pdf236.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License